On closed-form solutions of some nonlinear partial differential equations.

Okoya, S.S.

International Journal of Mathematics and Mathematical Sciences (2000)

  • Volume: 23, Issue: 2, page 81-88
  • ISSN: 0161-1712

How to cite

top

Okoya, S.S.. "On closed-form solutions of some nonlinear partial differential equations.." International Journal of Mathematics and Mathematical Sciences 23.2 (2000): 81-88. <http://eudml.org/doc/50323>.

@article{Okoya2000,
author = {Okoya, S.S.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {exothermic reaction; endothermic reaction; large activation energy; steady state thermal explosion},
language = {eng},
number = {2},
pages = {81-88},
publisher = {Hindawi Publishing Corporation, New York},
title = {On closed-form solutions of some nonlinear partial differential equations.},
url = {http://eudml.org/doc/50323},
volume = {23},
year = {2000},
}

TY - JOUR
AU - Okoya, S.S.
TI - On closed-form solutions of some nonlinear partial differential equations.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2000
PB - Hindawi Publishing Corporation, New York
VL - 23
IS - 2
SP - 81
EP - 88
LA - eng
KW - exothermic reaction; endothermic reaction; large activation energy; steady state thermal explosion
UR - http://eudml.org/doc/50323
ER -

NotesEmbed ?

top

You must be logged in to post comments.